Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Almost periodic functions in groups. II

Authors: S. Bochner and J. von Neumann
Journal: Trans. Amer. Math. Soc. 37 (1935), 21-50
MSC: Primary 43A60
MathSciNet review: 1501777
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. von Neumann, Almost periodic functions in a group, I, these Transactions, vol. 36 (1934), pp. 445-492. MR 1501752
  • [2] S. Bochner, Abstrakte fastperiodische Funktionen, Acta Mathematica, vol. 61 (1933), pp. 149-184. MR 1555374
  • [3] S. Bochner, Fastperiodische Lösungen der Wellengleichung, Acta Mathematica, vol. 62 (1934), pp. 227-237.
  • [4] J. von Neumann, On complete topological spaces, these Transactions, vol. 37 (1935), pp. 1-20. MR 1501776
  • [5] S. Bochner, Beiträge zur Theorie der fastperiodischen Funktionen, I, Mathematische Annalen, vol. 96 (1926), pp. 119-147.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A60

Retrieve articles in all journals with MSC: 43A60

Additional Information

Article copyright: © Copyright 1935 American Mathematical Society

American Mathematical Society